Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on the large sieve, III

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 3 (1979), 92-94.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517396

Digital Object Identifier
doi:10.3792/pjaa.55.92

Mathematical Reviews number (MathSciNet)
MR531451

Zentralblatt MATH identifier
0443.10031

Subjects
Primary: 10H30

Citation

Motohashi, Yoichi. A note on the large sieve, III. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 3, 92--94. doi:10.3792/pjaa.55.92. https://projecteuclid.org/euclid.pja/1195517396


Export citation

References

  • [1] Y. Motohashi: A note on the large sieve. II. Proc. Japan Acad., 53A(4), 122-124 (1977).
  • [2] Y. Motohashi: Primes in arithmetic progressions. Invent. Math., 44, 163-178 (1978).
  • [3] A. Selberg: Remarks on sieves. Proc. 1972 Number Theory Conf. Univ. Colorado, pp. 205-216.
  • [4] A. Selberg: Remarks on multiplicative functions. Lect. Notes in Math., vol. 626, pp. 232-241, Springer (1977).

See also

  • Part I: Yoichi Motohashi. A note on the large sieve. Proc. Japan Acad., Volume 53, Number 1 (1977), 17--19.
  • Part II: Yoichi Motohashi. A note on the large sieve, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 4 (1977), 122--124.
  • Part IV: Yoichi Motohashi. A note on the large sieve, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 6 (1980), 288--290.